MAUDE Adverse Event Report: ETHICON INC. VCL+ UD 18IN 4-0 S/A PC-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. VCL+ UD 18IN 4-0 S/A PC-3 PRM MP; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number VCP845G
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/09/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a c-section procedure on (b)(6) 2025 and suture was used.During the procedure, the suture was break during use in operation case.No adverse patient consequences were reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.¿ did this issue contribute to any patient adverse event? ¿ please provide the source or name and title of external person providing answers to follow-up (external person submitting answers to sales rep or loc/bq) ¿ please perform and document the follow up attempt for product return.Please document the shipment tracking number in notes or rmao sections.Additional h11: was surgery delayed due to the reported event? --> unknown, was procedure successfully completed? --> unknown, were fragments generated? --> unknown, if yes, were they removed easily without additional intervention? --> unknown, patient status/ outcome / consequences --> , was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: --> unknown, is the patient part of a clinical study --> unknown, (b)(4).Device property of -->none, device in possession of -->none.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 12/3/2025.This report is being submitted pursuant to the provisions of 21 cfr, part 803, part 4 subpart b.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H6 component code: g07002 no device problem found.H6 component code: c22 - photo analysis.Additional information: h6.H3 investigational summary: this is an analysis for a photo submitted to ethicon for evaluation.During the visual analysis, the following was observed: the photos show three opened foils labeled vcp845, with lot number 106he8 and expiration date: 2030-01-31, and two winding formers are empty.The image is not clear to determine the failure mode or the reported condition.Based on the photo review, the event reported is not confirmed, however no conclusion or root cause could be determined.Hands on device analysis may provide the additional evidence necessary to confirm the root cause of the reported event.Because the device was not returned our evaluation is limited.As part of ethicon quality process all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of post market surveillance.

Brand Name
VCL+ UD 18IN 4-0 S/A PC-3 PRM MP
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key23438617
Report Number2210968-2025-12400
Device Sequence Number20970403
Product Code GAM
UDI-Device Identifier10705031055834
UDI-Public(01)10705031055834(17)300131(10)106HE8
Combination Product (Y/N)Y
Initial Reporter CountryTH
PMA/510(K) Number
K032420
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/31/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCP845G
Device Lot Number106HE8
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer11/06/2025
Initial Report FDA Received Date10/31/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/18/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown